New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2005
Total Posts : 200
   Posted 3/14/2009 11:52 AM (GMT -6)   
Howdy all! I hope everyone is doing well. I just had a question... I've seen one member was on the ABT-874 study and I didn't know if anyone else had tried this yet.... but here it is.
I'll be receiving my third infusion next week, 8 week mark. Two weeks after receiving my first infusion I had a horrible terrible headache/migraine that ended up making me head to the ER. I never really have headaches, so this was out of the oridinary for me. Well I went to my PCP and they put me on several different meds to help it go away. Talked to the study nurse and she said that if it was being caused by the infusions it would have happened right after the infusion. My GI told me to keep an eye on it, see if they come back, and make sure to let them know. So here I am.. next week will be my third infusion.. last week I started having headaches again. Haven't made it back to my PCP yet.. but thinking about waiting until after my next infusion visit to go and see what all I'm allowed to be on for this before I do that.
I don't know if anyone else is doing this study, but if anyone is on any similiar meds.. or anything, have you commonly started having headaches after starting the treatment? I don't know what to do, ER doc said he thinks it's stress related migraines. I'm in the dark. Anything would help, thanks for reading you guys :).
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 2:43 AM (GMT -6)
There are a total of 2,712,170 posts in 299,060 threads.
View Active Threads

Who's Online
This forum has 153646 registered members. Please welcome our newest member, Happybutt.
151 Guest(s), 4 Registered Member(s) are currently online.  Details
George_, ChickNorris, Globetrotter, Ozbob

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer